# SDR SWAA2023081880043

- Difficulty date: July 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 289 AT LT WING 2023-447715<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 289 AT LT WING I.A.W. B737-700 SRM 51-40-02;[02] TASK CARD COMPLETED
